# SDR USAA2013040800007

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 23,902 hours, 10,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT EMERGENCY LIGHT ON AFT LEFT LAV INOP.  MAINTENANCE REPAIRED WIRING AT EMERGENCY LIGHT LEFT AFT LAVATORY WALL.  SYSTEM OPS CHECK GOOD.  REFERENCE ESPM 20-48-14.
